Ask an expert
Question

13 Sep 2007

3-Month injection & periods
Hi there,

I would just like to find how the injection works. I went for the 3-month injection on 24 August 2007 while I was on my period. This was the first time that I've ever used the injection as in the past I've used the pill.

I had my periods from 24 August until 8 September although it was very little. Now today I saw that I've got my period again. Is this normal or do I have to worry?

Please help
Thanx
Sassy
Answer 386 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is fairly common to have irregular periods when you start the injection. Give it a bit of time and see what happens.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19312 votes
Vote